# SDR SWAA2023100698460

- Difficulty date: September 8, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 51,081 hours, 29,796 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA AFT OF FWD CARGO BAY HAS A CRACKED STR AT THE AFT FASTENER; STR 26R; BS 520+19; WL 152<[01] REPAIRED FCB STR 26R BETWEEN BS 500D AND BS 540 IAW SRM 53-00-03-2R-1 REPAIR 1;[02] VERIFIED MEASUREMENTS FIELDS.
